Zeros of Dirichlet series

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We are concerned here with Dirichlet series, which satisfy a function equation similar to that of the Riemann zeta function, typically of the form f(s)=2sq1/2-sπs-1Γ(1-s)(sinπ/2(s+κ))f(1-s), but for which the Riemann hypothesis is false. Indeed we show that the zeros of such functions are ubiquitous in the complex plane.

Original languageEnglish (US)
Pages (from-to)897-909
Number of pages13
JournalIndagationes Mathematicae
Issue number5
StatePublished - Dec 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Zeros of Dirichlet series'. Together they form a unique fingerprint.

Cite this